# SDR 9803411147

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- Engine: Pwa JT9D20J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT WHILE IN REVERSE THRUST, THE NR 1 ENGINE COMPRESSOR STALLED.  THE AIRPORT TOWER REPORTED SMOKE FROM THE TAILPIPE OF THE NR 1 ENGINE.  THE ENGINE WAS SHUT DOWN USING THE EMERGENCY COM PROCEDURE, EGT DID NOT EXCEED 700C.  MAINTENANCE INSPECTED THE ENGINE AND FOUND OIL IN THE TAILPIPE.  THE AIRCRAFT WAS FERRIED TO MSP WERE THE ENGINE WAS CHANGED.  EXACT PART CAUSING DIFFICULTY TO BE DETERMINED.
